advertisement
Question
Posted by: Pam | 2009/11/18

Angeliq

Hi Doc, ek was by my gynea omdat ek deesdae heavy periods kry en pms wat ek nooit van tevore gehad het nie. Hy het ' n sonar gedoen en alles is nog normaal. ek is 41 jaar oud. Hy het Angeliq voorgeskryf. ek het dit gekry, maar het die side efects op die internet gesien en is nou bang om dit te gebruik. Is dit veilig om te gebruik? My gynea het bloedtoetse ook gedoen waarvan ek nog nie die uitslae ontvang het nie. Wat is u opinie?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All medications have some side effects. Not all people get them. I am not sure which side effects you are worried about.

Beswt wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/23

All medications have some side effects. Not all people get them. I am not sure which side effects you are worried about.

Beswt wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement